# SDR A6WA201543008

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 27,823 hours, 26,927 cycles
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Attach Bracket
- Part number: 228554101015
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OUTER NOSE COWL, ATTACH SUPPORT BRACKET CRACKED.  R & R RT OUTER NOSE COWL ATTACH BRACKET IAW SRM 51-40-11 & SRM 51-41-02.
